# SDR SWIA200413014

- Difficulty date: March 11, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 492 hours, 443 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Switch
- Condition: Intermittent
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM SWITCH INOP INTERMITTENTLY TO THE LEFT.  REMOVED AND REPLACED RUDDER/AILERON TRIM PANEL.  SYSTEM OPS CHECK GOOD.
